Konferans Bildirisi
PDF Zotero Mendeley EndNote BibTex Kaynak Göster

Colombeau Type Algebra of Pseudo Almost Periodic Generalized Functions

Yıl 2019, Cilt 1, Sayı 1, 22 - 27, 15.06.2019

Öz

The aim of this work is to introduce and to study an algebra of pseudo almost periodic generalized functions containing the classical pseudo almost periodic functions as well as pseudo almost periodic distributions.

Kaynakça

  • [1] B. Basit, and H. Gunzler, Generalized vector valued almost periodic and ergodic distributions, J. Math. Anal. Appl. 314 (2006) 363-381.
  • [2] H Bohr, Almost periodic functions, Chelsea Publishing Company, (1947).
  • [3] C. Bouzar, and M. T. Khalladi, Almost periodic generalized functions, Novi Sad J. Math, Vol. 41, No. 1, (2011) 33-42.
  • [4] C. Bouzar and M. T. Khalladi, Asymptotically almost periodic generalized functions, Operator Theory, Advances and Applications, Vol. 231, (2013) 261-272.
  • [5] C. Bouzar and M. T. Khalladi and F. Z. Tchouar., Almost automorphic generalized functions. Novi Sad J. Math, Vol. 45, (2015) 207-214.
  • [6] J. F. Colombeau, Elementary introduction to new generalized functions, North Holland, (1985).
  • [7] L. Schwartz, Theorie des distributions, Hermann, 2ieme Edition, (1966).
  • [8] C. Zhang, Pseudo almost periodic functions and their applications, thesis, University of Western Ontario, (1992).

Yıl 2019, Cilt 1, Sayı 1, 22 - 27, 15.06.2019

Öz

Kaynakça

  • [1] B. Basit, and H. Gunzler, Generalized vector valued almost periodic and ergodic distributions, J. Math. Anal. Appl. 314 (2006) 363-381.
  • [2] H Bohr, Almost periodic functions, Chelsea Publishing Company, (1947).
  • [3] C. Bouzar, and M. T. Khalladi, Almost periodic generalized functions, Novi Sad J. Math, Vol. 41, No. 1, (2011) 33-42.
  • [4] C. Bouzar and M. T. Khalladi, Asymptotically almost periodic generalized functions, Operator Theory, Advances and Applications, Vol. 231, (2013) 261-272.
  • [5] C. Bouzar and M. T. Khalladi and F. Z. Tchouar., Almost automorphic generalized functions. Novi Sad J. Math, Vol. 45, (2015) 207-214.
  • [6] J. F. Colombeau, Elementary introduction to new generalized functions, North Holland, (1985).
  • [7] L. Schwartz, Theorie des distributions, Hermann, 2ieme Edition, (1966).
  • [8] C. Zhang, Pseudo almost periodic functions and their applications, thesis, University of Western Ontario, (1992).

Ayrıntılar

Birincil Dil İngilizce
Konular Bilgisayar Bilimleri, Disiplinler Arası Uygulamalar
Bölüm Articles
Yazarlar

Mohammed Taha KHALLADİ (Sorumlu Yazar)
0000-0003-3373-6578
Algeria

Destekleyen Kurum Department of Mathematics and Computer Sciences, University of Adrar, Algeria
Yayımlanma Tarihi 15 Haziran 2019
Yayınlandığı Sayı Yıl 2019, Cilt 1, Sayı 1

Kaynak Göster

Bibtex @konferans bildirisi { pims604604, journal = {Proceedings of International Mathematical Sciences}, issn = {2717-6355}, address = {Maltepe University, Istanbul}, publisher = {İbrahim ÇANAK}, year = {2019}, volume = {1}, pages = {22 - 27}, doi = {}, title = {Colombeau Type Algebra of Pseudo Almost Periodic Generalized Functions}, key = {cite}, author = {Khalladi, Mohammed Taha} }
Creative Commons License
The published articles in PIMS are licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.